# SDR IU62003F00027

- Difficulty date: June 13, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Adapter
- Part number: 624022
- Condition: Eroded
- Location: Hyd Pump
- Part time: 2,664 hours
- Component: Pump
- Component part number: 887673
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP ADAPTER BLOCK, EROSION/ WEAR AROUND STROKING PISTON PORT STATIC SEAL SURFACE.  SOFT MATERIAL OR TOO HARD OF A SEAL.  IMPROVE SCALING SURFACE OR INSTALL A DIFFERENT SEAL.  (NR 178228)
